# SDR NSVA20070050

- Difficulty date: February 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 26,821 hours, 32,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATING IMPROPERLY.  REPLACED NR 1, 2, 3, 4 AND 5 EMERGENCY LIGHTS POWER SUPPLIES IAW W/C 33-50-02S.  OPS CHECK GOOD, POS NR 1-21 LN PN: 60-1321-1, SN ON: 18253, SN OFF: 2012, POS NR 2-20 LN, PN: 60-1321-1, SN ON:21036, SN OFF: 16604, POS NR 3-22 LN, PN: 60-1321-1, SN ON: 18219, SN OFF: 19815, POS NR 4-23 LN, PN: 60-1321-1, SN ON: 21548, SN OFF: 20729, POS NR 5-24 LN, PN: 60-1321-1, SN, ON: 12123, SN OFF: 17622.
